# SDR P5CA9700242

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

R/W O/B AILERON BAD REPAIR ON O/B ENG.  REPAIRED PER BOEING SRM 51-40-09.
